# SDR HALA0600442

- Difficulty date: June 7, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-300
- Aircraft serial: 25531
- Aircraft time: 63,884 hours, 11,558 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -  EICAS STATUS MSG ELEV FEEL DISPLAYED.  T/S PER FIM 27-31-00 FIG 106.  OPS NORMAL.  MSG ERASED.
